# SDR NWAA094485647

- Difficulty date: December 28, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N547US
- Make and model: Boeing 757251
- Aircraft serial: 26494
- Aircraft time: 42,294 hours, 15,031 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 1-4 WOULD NOT ILLUMINATE.  REPAIRED THE SEAT LIGHT HARNESS PER WDM 35-51-21.  OK FOR SERVICE.
